Topological Methods in Nonlinear Analysis

Infinitely many positive solutions of fractional boundary value problems

Bin Ge, Vicențiu D. Rădulescu, and Ji-Chun Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We are concerned with the qualitative analysis of solutions of a class of fractional boundary value problems with Dirichlet boundary conditions. By combining a direct variational approach with the theory of the fractional derivative spaces, we establish the existence of infinitely many distinct positive solutions whose $E^\alpha$-norms and $L^\infty$-norms tend to zero (to infinity, respectively) whenever the nonlinearity oscillates at zero (at infinity, respectively).

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 647-664.

Dates
First available in Project Euclid: 10 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1489114815

Digital Object Identifier
doi:10.12775/TMNA.2017.001

Mathematical Reviews number (MathSciNet)
MR3670480

Zentralblatt MATH identifier
1375.35181

Citation

Ge, Bin; Rădulescu, Vicențiu D.; Zhang, Ji-Chun. Infinitely many positive solutions of fractional boundary value problems. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 647--664. doi:10.12775/TMNA.2017.001. https://projecteuclid.org/euclid.tmna/1489114815


Export citation